# SDR SWAA2017072515255

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 42,958 hours, 25,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81000
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT SIGN LIGHT ASSEMBLY FELL OFF.  R&R LIGHT ASSEMBLY PER AMM.
